# SDR VNAA0709006

- Difficulty date: September 4, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Engine: Ge CF343B1
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Condition: Open
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 2207 - CREW REPORTED A CABIN ALT CAS MESSAGE FOLLOWED BY CABIN ALT RWP MESSAGE ON CLIMB-OUT.  CREW ELECTED TO RETURN TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE OVERBOARD SHUTOFF VALVE OPEN.  MAINTENANCE SECURED THE VALVE IN THE CLOSED POSITION IAW THE MEL 21-24-06 OPTION 2.  PRESSURIZATION OPS CHECKS WERE GOOD AT THIS TIME.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
